Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal fĂĽr die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2019, Issue 747

Issues

⌢𝒟-modules on rigid analytic spaces I

Konstantin ArdakovORCID iD: https://orcid.org/0000-0002-5011-022X / Simon J. Wadsley
Published Online: 2016-07-12 | DOI: https://doi.org/10.1515/crelle-2016-0016

Abstract

We introduce a sheaf of infinite order differential operators 𝒟⌢ on smooth rigid analytic spaces that is a rigid analytic quantisation of the cotangent bundle. We show that the sections of this sheaf over sufficiently small affinoid varieties are Fréchet–Stein algebras, and use this to define co-admissible sheaves of 𝒟⌢-modules. We prove analogues of Cartan’s Theorems A and B for co-admissible 𝒟⌢-modules.

References

  • [1]

    K. Ardakov and S. J. Wadsley, On irreducible representations of compact p-adic analytic groups, Ann. of Math. (2) 178 (2013), 453–557. Web of ScienceCrossrefGoogle Scholar

  • [2]

    K. Ardakov and S. J. Wadsley, 𝒟⌢-modules on rigid analytic spaces II, preprint (2015), https://arxiv.org/abs/1502.01273.

  • [3]

    K. Ardakov and S. J. Wadsley, 𝒟⌢-modules on rigid analytic spaces III, preprint (2015).

  • [4]

    M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, Reading 1969. Google Scholar

  • [5]

    A. Beilinson and J. Bernstein, Localisation de 𝔤-modules, C. R. Acad. Sci. Paris. Sér. I Math. 292 (1991), no. 1, 15–18. Google Scholar

  • [6]

    A. Beilinson and J. Bernstein, A proof of Jantzen conjectures, I. M. Gel’fand seminar, Adv. Sov. Math. 16, American Mathematical Society, Providence (1993), 1–50. Google Scholar

  • [7]

    O. Ben-Bassat and K. Kremnizer, Non-Archimedean analytic geometry as relative algebraic geometry, preprint (2013), https://arxiv.org/abs/1312.0338.

  • [8]

    V. G. Berkovich, Étale cohomology for non-Archimedean analytic spaces, Publ. Math. Inst. Hautes Études Sci. 78 (1993), 5–161. CrossrefGoogle Scholar

  • [9]

    I. N. Bernšteĭn, Modules over a ring of differential operators. An investigation of the fundamental solutions of equations with constant coefficients, Funktsional. Anal. i Prilozhen. 5 (1971), no. 2, 1–16. Google Scholar

  • [10]

    P. Berthelot, 𝒟-modules arithmétiques I. Opèrateurs différentiels de niveau fini, Ann. Sci. Éc. Norm. Supér. (4) 29 (1996), no. 2, 185–272. Google Scholar

  • [11]

    S. Bosch, U. Güntzer and R. Remmert, Non-Archimedean analysis, Springer, Berlin 1984. Google Scholar

  • [12]

    S. Bosch and W. Lütkebohmert, Formal and rigid geometry. I. Rigid spaces, Math. Ann. 295 (1993), no. 2, 291–317. CrossrefGoogle Scholar

  • [13]

    N. Bourbaki, Elements of mathematics. Algebra I. Chapters 1–3, Springer, Berlin 1998. Google Scholar

  • [14]

    B. Conrad, Relative ampleness in rigid geometry, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 4, 1049–1126. CrossrefGoogle Scholar

  • [15]

    J. Fresnel and M. van der Put, Rigid analytic geometry and its applications, Progr. Math. 218, Birkhäuser, Boston 2004. Google Scholar

  • [16]

    A. Grothendieck, Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I, Publ. Math. Inst. Hautes Études Sci. 11 (1962), 349–511. Google Scholar

  • [17]

    R. Hartshorne, Algebraic Geometry, Grad. Texts in Math. 52, Springer, New York 1997. Google Scholar

  • [18]

    P. T. Johnstone, Sketches of an elephant: A topos theory compendium. Vol. 2, Oxford Logic Guides 44, Oxford University Press, Oxford 2002. Google Scholar

  • [19]

    M. Kashiwara, Algebraic study of systems of partial differential equations, Mém. Soc. Math. Fr. (N.S.) 63 (1995), 1–72. Google Scholar

  • [20]

    R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie, Invent. Math. 2 (1967), 256–273. CrossrefGoogle Scholar

  • [21]

    H. Li and F. Van Oystaeyen, Zariskian filtrations, Kluwer, Dordrecht 1996. Google Scholar

  • [22]

    D. Patel, T. Schmidt and M. Strauch, Locally analytic representations and sheaves on the Bruhat–Tits building, Algebra Number Theory 8 (2014), no. 6, 1365–1445. CrossrefWeb of ScienceGoogle Scholar

  • [23]

    G. S. Rinehart, Differential forms on general commutative algebras, Trans. Amer. Math. Soc. 108 (1963), 195–222. CrossrefGoogle Scholar

  • [24]

    T. Schmidt, Analytic vectors in continuous p-adic representations, Compos. Math. 145 (2009), no. 1, 247–270. Web of ScienceCrossrefGoogle Scholar

  • [25]

    P. Schneider and J. Teitelbaum, Locally analytic distributions and p-adic representation theory, with applications to GL2, J. Amer. Math. Soc. 15 (2002), no. 2, 443–468. Google Scholar

  • [26]

    P. Schneider and J. Teitelbaum, Algebras of p-adic distributions and admissible representations, Invent. Math. 153 (2003), no. 1, 145–196. CrossrefGoogle Scholar

  • [27]

    Y. Soibelman, On non-commutative analytic spaces over non-Archimedean fields, Homological mirror symmetry, Lecture Notes in Phys. 757, Springer, Berlin (2009), 221–247. Google Scholar

  • [28]

    G. Tamme, Introduction to étale cohomology, Universitext, Springer, Berlin 1994. Google Scholar

  • [29]

    J. Tate, Rigid analytic spaces, Invent. Math. 12 (1971), 257–289. CrossrefGoogle Scholar

  • [30]

    C. A. Weibel, An introduction to homological algebra, Cambridge Stud. Adv. Math. 38, Cambridge University Press, Cambridge, 1994. Google Scholar

  • [31]

    O. Zariski and P. Samuel, Commutative algebra. Vol. II, Grad. Texts in Math. 29, Springer, New York 1975. Google Scholar

  • [32]

    Stacks Project Authors, Stacks Project, preprint (2014), http://stacks.math.columbia.edu.

About the article

Received: 2015-06-28

Revised: 2016-02-03

Published Online: 2016-07-12

Published in Print: 2019-02-01


Funding Source: Engineering and Physical Sciences Research Council

Award identifier / Grant number: EP/L005190/1

The first author was supported by EPSRC grant EP/L005190/1.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2019, Issue 747, Pages 221–275, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2016-0016.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Konstantin Ardakov and Oren Ben-Bassat
Proceedings of the London Mathematical Society, 2018

Comments (0)

Please log in or register to comment.
Log in